# SDR 2012FA0000251

- Difficulty date: May 1, 2012
- Submitted: May 1, 2012
- Operation: General aviation
- Filed by: Life Support Systems, LLC, repair station KQ1R279K
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: PO723E105PW
- Part serial: 77480
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ADHESIVE SEPARATION AT BOTH INFLATION TUBES.
